MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/27/2008
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: date of event was approximated to (b)(6) 2008, implant date, as no event date was reported.Block e1: this event was reported by the patient's legal representation.The implant surgeon is: (b)(6).Block h6: imdrf patient code e2401 captures the reportable event of unspecified injury.Imdrf impact code f12 has been used in the light of the patient sought legal recourse for an unspecified personal injury related to the device.
 
Event or Problem Description
It was reported to boston scientific corporation that an obtryx system - curved device was implanted into the patient during a cysto with transobturator tape placement procedure performed on (b)(6) 2008 to treat stress urinary incontinence.The procedure was completed with no complications.Patient was taken to the recovery room in stable condition.As reported by the patient's attorney, the patient experienced an unknown injury.

Brand Name
OBTRYX SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL MIS INC
2301 centennial boulevard
jeffersonville IN 47130
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17020561
Report Number3005099803-2023-02814
Device Sequence Number7150520
Product Code OTN
UDI-Device Identifier08714729718963
UDI-Public08714729718963
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2010
Device Model NumberM0068504000
Device Catalogue Number850-400
Device Lot Number0ML7121302
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/10/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/07/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexFemale